Finite Element Approximation of Stochastic Partial Differential Equations driven by Poisson Random Measures of Jump Type

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)437-471
Number of pages35
JournalSIAM Journal on Numerical Analysis
Issue number1
Publication statusE-pub ahead of print - 30 Jan 2008
Externally publishedYes


  • Numerical approximation
  • Poisson random measure
  • Space discretization
  • Stochastic evolution equations
  • Stochastic partial differential equations
  • Time discretization

Cite this